English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Adaptive Discontinuous Galerkin Approximation of Optimal Control Problems Governed by Transient Convection-Diffusion Equations

MPS-Authors
/persons/resource/persons86493

Stoll,  Martin
Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

breiten_2639382.pdf
(Publisher version), 958KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Yücel, H., Stoll, M., & Benner, P. (2018). Adaptive Discontinuous Galerkin Approximation of Optimal Control Problems Governed by Transient Convection-Diffusion Equations. Electronic Transactions on Numerical Analysis, 48, 407-434. doi:10.1553/etna_vol48s407.


Cite as: http://hdl.handle.net/21.11116/0000-0002-1621-0
Abstract
There is no abstract available